# SDR SWAA013312

- Difficulty date: December 10, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 69,731 hours, 54,041 cycles
- Engine: Pwa JT8D15
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Shutoff Valve
- Part number: 405742
- Part serial: 6185
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, POWERING UP FOR TAKEOFF, NR 2 ENGINE ROLLED BACK AT APPROX 2500-3000 LBS FUEL FLOW; THROTTLE COULD BE PUSHED UP TO FULL PWR WITH NO INCREASE IN THRUST.  REMOVED AND REPLACED NR 2 ENG FUEL SHUTOFF VALVE AND REPAIRED FUEL SHUT OFF VALVE WIRING HARNESS PER MM.
